# SDR BRM2001F00002

- Difficulty date: November 14, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2038
- Engine: Allsn 250C28
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Pump
- Part number: D107318E
- Part serial: 161122
- Condition: Inoperative
- Location: Main Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERUPTION TO FLIGHT SUMMARY, 11/13/2001.  ON A FLIGHT, THE LOW LEVEL FUEL LIGHT ILLUMINATED.  PRECAUTIONARY LANDING MADE AT THAT TIME.  UPON INSPECTION BOTH FUEL PUMPS IN MAIN FUEL TANK FOUND INOPERATIVE.  REPLACED FUEL PUMPS WITH 0.0 TSO UNITS, LEAK AND OPERATIONAL CHECKS REVEALED NO ABNORMALITIES.
